Borderline Personality Disorder Community
Overdose
About This Community:

This patient support community is for discussions relating to anger, anxiety, caregiver support, depression, emotions, fears, living with BPD, relationships, and violence.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Overdose

I have just taken 600mg of Diazepam (5mg each), mixed with Gin tonic...what should I do?
3 Comments Post a Comment
Blank
144586_tn?1284669764
The best course of action would be to call 911. The biggest problem from a life-threatening standpoint is respiratory depression if you fall asleep..
Blank
3136921_tn?1380650224
We urge you to call 999 (the emergency number in the UK) or go to the ER.

Please update us on your condition.

Best wishes.

Steph
Blank
Avatar_f_tn
Go to the hospital and then go talk to a therapist or a psychologist it sounds like you need someone to talk to who is a professional.
I hope your ok and are going to go get help.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Borderline Personality Disorder Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Personality Disorder Answerers
585414_tn?1288944902
Blank
ILADVOCATE
NY